Alert archive / Nevada / Winter Storm Warnings in 2012

Winter Storm Warning 11, NWS Elko, NV

December 17, 2012Nye County, White Pine County, Nevada

NWS Elko, NV issued this winter storm warning at Dec 17, 2012, 2:39 PM PST for Nye County, White Pine County, Nevada. It took effect at Dec 17, 2012, 4:00 PM PST. It was in force for 24 hr. 13 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 17, 2012, 2:39 PM PST (22:39 UTC)
In effect from
Dec 17, 2012, 4:00 PM PST
Expired
Dec 18, 2012, 4:00 PM PST
In force
24 hr
Issued by
NWS Elko, NV

Counties Nye County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 242 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 18, 4:00 PM PSTHEAVY SNOW 71 Nne Mcgill, NVMCGILL COOP - ELEVATION 6270 FT.
Dec 18, 4:00 PM PSTHEAVY SNOW 81 Ese Ely, NVCOCORAHS REPORT - ELEVATION 6484 FT.
Dec 18, 4:00 PM PSTHEAVY SNOW 8.819 Wnw Ruth, NVMOORMAN RANCH - ELEVATION 6539 FT.
Dec 18, 4:00 PM PSTHEAVY SNOW 1010 Ese Mcgill, NVBIRD CREEK SNOTEL - ELEVATION 7900 FT.
Dec 18, 4:00 PM PSTHEAVY SNOW 1010 Nnw Majors Place, NVCAVE MOUNTAIN SNOTEL - ELEVATION 10510 FT.
Dec 18, 4:00 PM PSTHEAVY SNOW 103 Sw Ely, NV10 INCHES OF SNOW 3 MILES SOUTHWEST OF ELY
Dec 18, 4:00 PM PSTHEAVY SNOW 1210 Ese Mcgill, NVKALAMAZOO SNOTEL - ELEVATION 7965 FT.
Dec 18, 4:00 PM PSTHEAVY SNOW 121 Sw Ely, NVELEVATION 6500 FT.
Dec 18, 4:00 PM PSTHEAVY SNOW 1310 Ssw Ely, NVWARD MOUNTAIN SNOTEL - ELEVATION 9200 FT.
Dec 18, 4:00 PM PSTHEAVY SNOW 131 Nw Lund, NVELEVATION 5546 FT.
Dec 18, 4:00 PM PSTHEAVY SNOW 13.3Ruth, NVELEVATION 6858 FT.
Dec 18, 4:00 PM PSTHEAVY SNOW 1410 Ese Mcgill, NVBERRY CREEK SNOTEL - ELEVATION 9100 FT.
Dec 18, 4:00 PM PSTHEAVY SNOW 19Great Basin National Pa, NVELEVATION 6850 FT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.7 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2012-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2012-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WWUS45 KLKN 172239
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
239 PM PST MON DEC 17 2012


NVZ030-172345-
/O.CAN.KLKN.WW.Y.0023.000000T0000Z-121218T0000Z/
HUMBOLDT COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT
239 PM PST MON DEC 17 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

ISOLATED POCKETS OF LIGHT RAIN AND SNOW SHOWERS ARE FALLING IN
PORTIONS OF HUMBOLDT COUNTY. LOCAL ACCUMULATIONS OF A HALF INCH
OR LESS ARE EXPECTED...THEREFORE THE WINTER WEATHER ADVISORY HAS
BEEN CANCELLED.

$$

NVZ035-041-181845-
/O.UPG.KLKN.WW.Y.0023.121218T0000Z-121219T0000Z/
/O.NEW.KLKN.WS.W.0011.121218T0000Z-121219T0000Z/
WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK...DUCKWATER...CURRANT SUMMIT
239 PM PST MON DEC 17 2012

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 4 PM PST
TUESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* SNOW ACCUMULATIONS...6 TO 10 INCHES FOR VALLEYS AND A FOOT OR
  MORE OVER MOST MOUNTAIN AREAS. LOCALLY HEAVIER SNOWFALL OF UP TO
  TWO FEET POSSIBLE OVER THE MOUNTAINS OF SOUTHERN AND EASTERN
  WHITE PINE COUNTY.

* TIMING...MODERATE SNOW SHOWERS WILL BEGIN LATER THIS EVENING AND
  CONTINUE THROUGH TUESDAY AFTERNOON. THE HEAVIEST SNOW IS
  EXPECTED TO OCCUR AFTER 4 AM TUESDAY MORNING.

* LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK...DUCKWATER...CURRANT SUMMIT 

* IMPACTS...SNOW STICKING TO ROADWAYS WILL MAKE TRAVEL HAZARDOUS.
  US HIGHWAYS 50 AND 93 IN WHITE PINE COUNTY AS WELL AS US HIGHWAY
  6 AND STATE ROUTE 318 THROUGH NORTHEAST NYE COUNTY ARE EXPECTED
  TO RECEIVE ACCUMULATING SNOW WITH THIS EVENT.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW IS
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST ROAD
CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$

NVZ031-180500-
/O.EXT.KLKN.WW.Y.0023.000000T0000Z-121218T0500Z/
NORTHERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...H D SUMMIT
239 PM PST MON DEC 17 2012

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE WINTER WEATHER ADVISORY FOR SNOW IS NOW IN EFFECT UNTIL 9 PM
PST THIS EVENING.

* SNOW ACCUMULATIONS...1 TO 2 INCHES OF ADDITIONAL SNOW FOR
  VALLEYS AND 2 T0 4 INCHES OF NEW SNOW FOR THE MOUNTAINS OF
  NORTHERN ELKO COUNTY THROUGH THIS THIS EVENING. 

* TIMING...WINDS WILL BE GUSTY THROUGH THE EVENING. DRIFTING OF
  RECENT SNOW AS WELL AS BLOWING OF NEW SNOW WILL BE A CONCERN
  THROUGH THIS AFTERNOON...WORST ABOVE 6000 FOOT ELEVATIONS AND
  NEAR THE OREGON AND IDAHO BORDERS.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...H D SUMMIT

* WINDS...WINDY WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS
  UP TO 50 MPH CAUSING AREAS OF BLOWING SNOW. MUCH STRONGER WINDS
  ABOVE 7000 FEET POSSIBLE WHERE GUSTS WILL EXCEED 60 MPH.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING CHALLENGING ALONG THE US
  HIGHWAY 93 CORRIDOR. FURTHER NORTH TOWARD THE IDAHO AND OREGON
  BORDERS...ALONG WITH MOUNTAINOUS AREAS...SNOW SHOWERS ARE
  EXPECTED AT TIMES WHICH MAY RESULT IN DRIFTING OF SNOW ON
  ROADWAYS AS WELL AS PERIODS OF REDUCED VISIBILITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE
EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE
LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$

NVZ037-181845-
/O.CON.KLKN.WW.Y.0023.121218T0000Z-121219T0000Z/
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...AUSTIN...AUSTIN SUMMIT...
EUREKA...DIAMOND VALLEY...PINTO SUMMIT
239 PM PST MON DEC 17 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 4 PM
PST TUESDAY.

* SNOW ACCUMULATIONS...2 TO 4 INCHES FOR VALLEYS AND 4 T0 8 INCHES
  OVER MOST MOUNTAIN AREAS.  

* TIMING...MODERATE SNOW SHOWERS WILL BEGIN LATE THIS EVENING AND
  CONTINUE INTO TUESDAY.

* LOCATIONS INCLUDE: AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND 
  VALLEY...PINTO SUMMIT 

* IMPACTS...SNOW WILL STICK TO SURFACES THIS EVENING AND
  ACCUMULATE OVERNIGHT AND TUESDAY MAKING TRAVEL DIFFICULT. MAIN
  TRAVEL ROUTES SUCH AS HIGHWAY 50 THROUGH SOUTHERN LANDER AND
  EUREKA COUNTIES ARE EXPECTED TO RECEIVE ACCUMULATING SNOW WITH
  THIS EVENT. USE CAUTION IF TRAVELING ON THIS OR OTHER ROADWAYS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE
EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE
LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$

NVZ039-181845-
/O.CON.KLKN.WW.Y.0024.121218T0000Z-121219T0000Z/
SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WELLS...PEQUOP SUMMIT
239 PM PST MON DEC 17 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY. 

* SNOW ACCUMULATIONS...1 TO 4 INCHES FOR VALLEYS AND 4 T0 8 
  INCHES IN THE MOUNTAINS. 

* TIMING...SNOW SHOWERS WILL INTENSIFY THIS AFTERNOON AND 
  PERSIST TONIGHT INTO TUESDAY. 

* LOCATIONS INCLUDE: WELLS...PEQUOP SUMMIT

* IMPACTS...LIGHT SNOW SHOWERS WILL CONTINUE THIS EVENING...WITH
  INTENSITY INCREASING AT TIMES DURING THE EVENING THROUGH
  TUESDAY. SNOW COVERED ROADS WILL MAKE TRAVEL DIFFICULT. REDUCED
  VISIBILITIES TO ONE MILE OR LESS AT TIMES WILL BE POSSIBLE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE
EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE
LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$
3 follow-up statements
143 
WWUS45 KLKN 180216
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
616 PM PST MON DEC 17 2012

NVZ031-180330-
/O.CAN.KLKN.WW.Y.0023.000000T0000Z-121218T0500Z/
NORTHERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...H D SUMMIT
616 PM PST MON DEC 17 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WINTER
WEATHER ADVISORY FOR NORTHERN ELKO COUNTY. SNOW HAS DECREASED TO
SNOW SHOWERS THIS EVENING...THEREFORE THE WINTER WEATHER ADVISORY
HAS BEEN CANCELLED. HOWEVER...LOCAL ACCUMULATIONS OF UP TO AN INCH
IS STILL POSSIBLE OVERNIGHT.

$$

NVZ035-041-181900-
/O.CON.KLKN.WS.W.0011.000000T0000Z-121219T0000Z/
WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK...DUCKWATER...CURRANT SUMMIT
616 PM PST MON DEC 17 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. 

* SNOW ACCUMULATIONS...6 TO 10 INCHES FOR VALLEYS AND A FOOT OR 
  MORE OVER MOST MOUNTAIN AREAS. LOCALLY HEAVIER SNOWFALL OF UP 
  TO TWO FEET POSSIBLE OVER THE MOUNTAINS OF SOUTHERN AND 
  EASTERN WHITE PINE COUNTY. 

* TIMING...MODERATE SNOW SHOWERS WILL BEGIN LATER THIS EVENING
  AND CONTINUE THROUGH TUESDAY AFTERNOON. THE HEAVIEST SNOW IS 
  EXPECTED TO OCCUR AFTER 4 AM TUESDAY MORNING.

* LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK...DUCKWATER...CURRANT SUMMIT

* IMPACTS...SNOW STICKING TO ROADWAYS WILL MAKE TRAVEL 
  HAZARDOUS.US HIGHWAYS 50 AND 93 IN WHITE PINE COUNTY AS WELL 
  AS US HIGHWAY 6 AND STATE ROUTE 318 THROUGH NORTHEAST NYE 
  COUNTY ARE EXPECTED TO RECEIVE ACCUMULATING SNOW WITH THIS 
  EVENT. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW IS
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST ROAD
CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$

NVZ039-181900-
/O.CON.KLKN.WW.Y.0024.000000T0000Z-121219T0000Z/
SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WELLS...PEQUOP SUMMIT
616 PM PST MON DEC 17 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY. 

* SNOW ACCUMULATIONS...1 TO 4 INCHES FOR VALLEYS AND 4 T0 8 
  INCHES IN THE MOUNTAINS. 

* TIMING...SNOW SHOWERS WILL INTENSIFY THIS AFTERNOON AND 
  PERSIST TONIGHT INTO TUESDAY.

* LOCATIONS INCLUDE: WELLS...PEQUOP SUMMIT

* IMPACTS...LIGHT SNOW SHOWERS WILL CONTINUE THIS EVENING...
  WITH INTENSITY INCREASING AT TIMES DURING THE EVENING 
  THROUGH TUESDAY. SNOW COVERED ROADS WILL MAKE TRAVEL 
  DIFFICULT. REDUCED VISIBILITIES TO ONE MILE OR LESS AT TIMES 
  WILL BE POSSIBLE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE
EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE
LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$

NVZ037-181900-
/O.CON.KLKN.WW.Y.0023.000000T0000Z-121219T0000Z/
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...AUSTIN...AUSTIN SUMMIT...
EUREKA...DIAMOND VALLEY...PINTO SUMMIT
616 PM PST MON DEC 17 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY. 

* SNOW ACCUMULATIONS...2 TO 4 INCHES FOR VALLEYS AND4 T0 8 
  INCHES OVER MOST MOUNTAIN AREAS. 

* TIMING...MODERATE SNOW SHOWERS WILL BEGIN LATE THIS EVENING 
  AND CONTINUE INTO TUESDAY. 

* LOCATIONS INCLUDE: AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND 
  VALLEY...PINTO SUMMIT

* IMPACTS...SNOW WILL STICK TO SURFACES THIS EVENING AND 
  ACCUMULATE OVERNIGHT AND TUESDAY MAKING TRAVEL DIFFICULT. 
  MAIN TRAVEL ROUTES SUCH AS HIGHWAY 50 THROUGH SOUTHERN 
  LANDER AND EUREKA COUNTIES ARE EXPECTED TO RECEIVE 
  ACCUMULATING SNOW WITH THIS EVENT. USE CAUTION IF TRAVELING 
  ON THIS OR OTHER ROADWAYS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE
EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE
LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$
733 
WWUS45 KLKN 181037
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
237 AM PST TUE DEC 18 2012

NVZ035-041-190000-
/O.CON.KLKN.WS.W.0011.000000T0000Z-121219T0000Z/
WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK...DUCKWATER...CURRANT SUMMIT
237 AM PST TUE DEC 18 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL 4
PM PST THIS AFTERNOON.

* SNOW ACCUMULATIONS...6 TO 10 INCHES FOR VALLEYS AND A FOOT OR 
  MORE OVER MOST MOUNTAIN AREAS. LOCALLY HEAVIER SNOWFALL OF UP 
  TO TWO FEET POSSIBLE OVER THE MOUNTAINS OF SOUTHERN AND 
  EASTERN WHITE PINE COUNTY. 

* TIMING...MODERATE SNOW SHOWERS ARE EXPECTED THROUGH THIS
  AFTERNOON. 

* LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK...DUCKWATER...CURRANT SUMMIT

* IMPACTS...SNOW ACCUMULATING ON ROADWAYS WILL MAKE TRAVEL
  HAZARDOUS...INCLUDING US HIGHWAYS 50 AND 93 IN WHITE PINE
  COUNTY...AS WELL AS US HIGHWAY 6 AND STATE ROUTE 318 THROUGH
  NORTHEAST NYE COUNTY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW IS
EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR
IMPOSSIBLE. FOR THE LATEST ROAD CONDITIONS CALL 511 OR VISIT
WWW.NVROADS.COM.

&&

$$

NVZ039-190000-
/O.CON.KLKN.WW.Y.0024.000000T0000Z-121219T0000Z/
SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WELLS...PEQUOP SUMMIT
237 AM PST TUE DEC 18 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 4 PM
PST THIS AFTERNOON.

* SNOW ACCUMULATIONS...UP TO 2 INCHES FOR VALLEYS AND 2 T0 6
  INCHES IN THE MOUNTAINS. 

* TIMING...SNOW SHOWERS WILL PERSIST THROUGH THIS AFTERNOON.

* LOCATIONS INCLUDE: THE SOUTHERN 50 MILES OF SOUTHEAST ELKO
  COUNTY...ROUGHLY FROM THE STATE ROUTE 229 JUNCTION WITH US
  HIGHWAY 93...OR FROM SPRUCE MOUNTAIN SOUTH TO THE WHITE PINE
  COUNTY LINE. NORTHERN PORTIONS OF THIS ZONE INCLUDING WELLS AND
  PEQUOP SUMMIT ARE NOT EXPECTED TO RECEIVE ANY SNOW.

* IMPACTS...SNOW SHOWERS WILL RESULT IN PERIODS OF REDUCED
  VISIBILITY AS WELL AS ACCUMULATING SNOW ON AREA ROADWAYS THROUGH
  THIS AFTERNOON.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE
EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE
LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$

NVZ037-190000-
/O.CON.KLKN.WW.Y.0023.000000T0000Z-121219T0000Z/
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...AUSTIN...AUSTIN SUMMIT...
EUREKA...DIAMOND VALLEY...PINTO SUMMIT
237 AM PST TUE DEC 18 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 4 PM
PST THIS AFTERNOON.

* SNOW ACCUMULATIONS...1 TO 4 INCHES FOR VALLEYS AND 4 T0 8 
  INCHES OVER MOST MOUNTAIN AREAS. 

* TIMING...MODERATE SNOW SHOWERS ARE EXPECTED THROUGH THIS
  AFTERNOON. 

* LOCATIONS INCLUDE: AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND 
  VALLEY...PINTO SUMMIT

* IMPACTS...MAIN TRAVEL ROUTES SUCH AS US HIGHWAY 50 THROUGH
  SOUTHERN LANDER AND EUREKA COUNTIES ARE EXPECTED TO RECEIVE
  ACCUMULATING SNOW WITH THIS EVENT. USE CAUTION IF TRAVELING ON
  THIS OR OTHER ROADWAYS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE
EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE
LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$

ROOD
467 
WWUS45 KLKN 182337
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
337 PM PST TUE DEC 18 2012

...SNOW IS WINDING DOWN IN CENTRAL NEVADA WITH A FEW LINGERING
SNOW SHOWERS MAINLY IN WHITE PINE AND SOUTHERN EUREKA COUNTIES
THROUGH EARLY THIS EVENING...

NVZ035-041-190045-
/O.EXP.KLKN.WS.W.0011.000000T0000Z-121219T0000Z/
WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK...DUCKWATER...CURRANT SUMMIT
337 PM PST TUE DEC 18 2012

...WINTER STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON. 

SNOW IS WINDING DOWN OVER MOST OF THE AREA...HOWEVER A INCH OR
TWO OF ADDITIONAL SNOW ACCUMULATIONS ARE POSSIBLE IN SOUTHEASTERN
PORTIONS OF WHITE PINE COUNTY AND NEAR GREAT BASIN NATIONAL PARK
UNTIL 8 PM THIS EVENING.

$$

NVZ039-190045-
/O.EXP.KLKN.WW.Y.0024.000000T0000Z-121219T0000Z/
SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WELLS...PEQUOP SUMMIT
337 PM PST TUE DEC 18 2012

...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM PST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM PST THIS
AFTERNOON. 


$$

NVZ037-190045-
/O.EXP.KLKN.WW.Y.0023.000000T0000Z-121219T0000Z/
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...AUSTIN...AUSTIN SUMMIT...
EUREKA...DIAMOND VALLEY...PINTO SUMMIT
337 PM PST TUE DEC 18 2012

...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM PST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM PST THIS
AFTERNOON. 

SNOW IS ENDING...HOWEVER SOME LIGHT SNOW WILL PERSIST NEAR EUREKA
UNTIL AROUND 6 PM WITH UP TO A HALF INCH OF ADDITIONAL SNOW
ACCUMULATIONS.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this winter storm warning went out at Dec 17, 10:56 AM PST, 3 hours 43 minutes earlier.

Area forecast discussion, Dec 17, 10:56 AM PST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
1056 AM PST MON DEC 17 2012

.SYNOPSIS...STRONG GUSTY WINDS AND LIGHT TO MODERATE MOUNTAIN SNOW
SHOWERS WILL PERSIST ACROSS NORTHERN NEVADA THROUGH THIS
AFTERNOON. MODERATE TO LOCALLY HEAVY SNOW WILL IMPACT EAST-CENTRAL
NEVADA THIS AFTERNOON THROUGH TUESDAY. COLDER AND DRIER CONDITIONS
TUESDAY NIGHT AND WEDNESDAY WITH A WARMING TREND TO FINISH THE
WEEK.

&&

.UPDATE...VERY STRONG WARMING THIS MORNING HAS ALLOWED MAX
TEMPERATURES TO BE SURPASSED BY 4 TO 7 DEGREES. HAVE UPDATED TEMPS
AND RELATED GRIDS AT THIS TIME. RAIN CHANGED OVER TO SNOW IN JACKPOT
EARLIER THIS MORNING. SNOW LEVELS ARE RUNNING A BIT HIGH IN
HUMBOLDT COUNTY...ABOUT 6500-7000 FEET...AND ROUGHLY THE SAME IN
NORTHERN ELKO COUNTY. COLD FRONT IS RIGHT ON THE NORTHERN BORDER
WITH IDAHO AND WILL CAUSE TEMPERATURES AND SNOW LEVELS TO DROP
RAPIDLY. WILL KEEP ALL PRODUCTS AS-IS AND MAKE ANY CHANGES WITH
AFTERNOON PACKAGE.

&&

.PREV DISCUSSION... /ISSUED AT 350 AM /

SHORT TERM...TODAY THROUGH WEDNESDAY. SNOW SHOWERS WERE FEW AND
FAR BETWEEN ACROSS THE CWA MOST OF THE NIGHT...HOWEVER THEY ARE
EXPECTED TO RESUME THIS MORNING ACROSS PORTIONS OF NORTHERN
NEVADA. A MAJOR CONCERN TODAY WILL BE STRONG GUSTY WINDS OVER
NORTHERN NEVADA. WINDS IN THESE AREAS HAVE ALREADY BEGUN TO
INCREASE AS A 160KT JET MOVES OVER THE REGION. AT OR AROUND 3AM
THIS MORNING THERE WERE A COUPLE REPORTS OF WIND GUSTS IS THE 50
TO 55 MPH RANGE INCLUDING A REPORT OF 52 MPH AT KWMC. ADDITIONALLY
THERE WAS A REPORT OF 73 MPH AT THE POLE CREEK RAWS SITE IN
NORTHERN ELKO COUNTY. CONTINUED THE WINTER WEATHER ADVISORY FOR
SNOW AND BLOWING SNOW FOR HUMBOLDT COUNTY AND NORTHERN ELKO COUNTY
THROUGH 4PM THIS AFTERNOON. SOME SNOW SHOWERS ARE LIKELY OVER
HIGHER TERRAIN AND WILL COMBINE WITH GUSTY WINDS TO REDUCE
VISIBILITIES AND CAUSE SOME BLOWING AND DRIFTING OF SNOW. FOR
LOWER ELEVATION AREAS SUCH AS WINNEMUCCA...SOME RAIN AND OR SNOW
SHOWERS ARE POSSIBLE...HOWEVER WARMER AIR AND SURFACE TEMPERATURES
SHOULD PROHIBIT ANY SIGNIFICANT NEW SNOW ACCUMULATIONS. IN THESE
LOWER ELEVATION AREAS THE MAIN CONCERN TODAY WILL BE STRONG GUSTY
WINDS. BY THIS AFTERNOON SNOW SHOWERS ARE EXPECTED TO SET UP OVER
SOUTHEASTERN ELKO COUNTY AS WELL AS CENTRAL AND SOUTHERN LANDER
AND EUREKA COUNTIES. SNOW SHOWERS WILL CONTINUE OVERNIGHT AND INTO
TUESDAY...EXPANDING SOUTH TO INCLUDE WHITE PINE AND NORTHEASTERN
NYE COUNTY. HAVE ISSUED A WINTER WEATHER ADVISORY FOR SNOW IN
THESE AREAS WHICH IS IN EFFECT FROM 4PM TODAY THROUGH 4PM TUESDAY.
MAY SEE SOME LIGHT SHOWER ACTIVITY LINGERING INTO TUESDAY
NIGHT...HOWEVER BY WEDNESDAY SOME WEAK RIDGING WILL SET UP WITH
THE CWA UNDER NORTHWESTERLY FLOW ALOFT. THE COMBINATION OF COLD
NWLY FLOW ALOFT AND RECENT SNOWS WILL RESULT IN SIGNIFICANTLY
LOWER TEMPERATURES BOTH TUESDAY NIGHT AND WEDNESDAY. SINGLE DIGIT
LOW TEMPERATURES ARE EXPECTED IN MOST VALLEY LOCATIONS TUESDAY
NIGHT...WITH HIGHS WEDNESDAY CONFINED TO THE MID TO UPPER 20S.

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. DEEP UPPER LOW DIGGING
SOUTHWARD OFF THE PACIFIC NORTHWEST COAST WILL PUT NORTHERN AND
CENTRAL NEVADA UNDER SOUTHWEST FLOW ALOFT. SOME MOISTURE WILL BRUSH
HUMBOLDT COUNTY FOR THE POSSIBILITY OF A FEW SHOWERS. MODELS DIVERGE
ON SATURDAY WITH THE GFS SHEARING OUT A SIGNIFICANT PIECE OF
ENERGY OUT OF THE OFFSHORE TROUGH AND MOVING IT INTO NORTHERN
NEVADA WHILE THE ECMWF DIGS ENERGY SOUTHWARD ELONGATING THE TROUGH
AND KEEPING THE AREA DRY EXCEPT FOR SOME SHOWERS OVER HUMBOLDT
COUNTY. WITH THESE MODEL DIFFERENCES LEFT THE INHERITED FORECAST
AS IS WITH ANY SHOWERS CONFINED TO HUMBOLDT COUNTY. ON SUNDAY THE
ECMWF MOVES THE UPPER TROUGH ONSHORE AND INTO THE GREAT BASIN. THE
GFS SHOWS MORE OF A MOIST ZONAL FLOW WITH EMBEDDED SHORTWAVES.
EITHER WAY WILL SEE SOME SHOWERS. BUMPED UP POPS TO ACCOUNT FOR
THIS BUT NOT AS MUCH AS SEEMS WARRANTED AS NEIGHBORING OFFICES
KEPT THEIR POPS RATHER LOW.

AVIATION...STRONG SURFACE LOW OVER OREGON/IDAHO WILL PRODUCE STRONG
SOUTHERLY WINDS OVER NORTHER NEVADA WITH GUSTS OVER 50 MPH. AS
SURFACE LOW MOVES OFF TO THE EAST THIS AFTERNOON WINDS WILL
DIMINISH. MOIST WESTERLY FLOW WILL PRODUCE SCATTERED TO NUMEROUS
SHOWERS ACROSS NORTHERN NEVADA TODAY. CIGS/VSBYS WILL REMAIN MOSTLY
VFR. LOW PRESSURE SYSTEM DIGGING SOUTHWARD INTO NORTHERN AND CENTRAL
NEVADA TONIGHT WILL BRING INCREASING SNOW MAINLY TO CENTRAL NEVADA
WITH CIGS/VSBYS FALLING TO MVFR/IFR.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR
HUMBOLDT COUNTY...NORTHERN ELKO COUNTY.

WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM PST
TUESDAY FOR NORTHEASTERN NYE COUNTY...SOUTH CENTRAL ELKO
COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...
WHITE PINE COUNTY.

&&

86/90
Hazardous weather outlook, Dec 17, 3:13 AM PST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
313 AM PST MON DEC 17 2012

NVZ030-031-180000-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
313 AM PST MON DEC 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEVADA AND NORTHWEST NEVADA.

.DAY ONE...TODAY.

STRONG GUSTY WINDS AND SOME LIGHT...TO LOCALLY MODERATE...SNOW
SHOWERS WILL IMPACT MUCH OF HUMBOLDT AND NORTHERN ELKO COUNTIES
TODAY. PLEASE SEE PRODUCT RNOWSWLKN FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ035-037-039-041-180000-
WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTH CENTRAL ELKO COUNTY-NORTHEASTERN NYE COUNTY-
313 AM PST MON DEC 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND SOUTH
CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

MODERATE TO LOCALLY HEAVY SNOW WILL BEGIN LATE THIS AFTERNOON AND
CONTINUE TONIGHT ACROSS MUCH OF CENTRAL AND EAST-CENTRAL NEVADA.
PLEASE SEE PRODUCT RNOWSWLKN FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY.

SNOW SHOWERS WILL CONTINUE ACROSS MUCH OF CENTRAL AND EAST-
CENTRAL NEVADA THROUGH TUESDAY AFTERNOON. PLEASE SEE PRODUCT
RNOWSWLKN FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

ROOD

In the hours before

Special weather statement, Dec 17, 1:00 PM PST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
100 PM PST MON DEC 17 2012

NVZ034-036-038-039-172130-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTH CENTRAL
ELKO COUNTY NV-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST
ELKO COUNTY NV-
100 PM PST MON DEC 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN LANDER...
NORTHERN EUREKA AND SOUTHERN ELKO COUNTIES UNTIL 130 PM PST...

AT 1251 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF SHOWERS WITH EMBEDDED ISOLATED THUNDERSTORMS ON A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF WELLS TO SPRING CREEK TO
DUNPHY...AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS AS WELL AS
BRIEF HEAVY SNOW MIXED WITH RAIN REDUCING VISIBILITY TO BELOW ONE
MILE.

THIS WILL IMPACT INTERSTATE 80 FROM CARLIN EAST TO WELLS OVER THE
NEXT 30 MINUTES.

* LOCATIONS IMPACTED INCLUDE...
   LAMOILLE...
   CLOVER VALLEY... PALISADE AND  SOUTH FORK...
   EMIGRANT MINE AND  RUBY VALLEY...
   LEE...

&&

LAT...LON 4081 11444 4055 11534 4040 11629 4069 11662
      4084 11566 4110 11476
TIME...MOT...LOC 2057Z 319DEG 21KT 4100 11479 4077 11558
          4063 11642

86/JRM
Special weather statement, Dec 17, 1:35 PM PST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
135 PM PST MON DEC 17 2012

NVZ034-036-038-039-172200-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTH CENTRAL
ELKO COUNTY NV-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST
ELKO COUNTY NV-
135 PM PST MON DEC 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA AND SOUTHERN ELKO
COUNTIES UNTIL 200 PM PST...

AT 126 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE STRONG SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES SOUTHWEST OF PEQUOP SUMMIT TO 8 MILES
NORTH OF RUBY VALLEY TO ELKO TO EMIGRANT PASS...AND MOVING EAST AT
15 MPH.

WIND GUSTS UP TO 55 MPH...REDUCED VISIBILITY BELOW ONE MILE...AND
BRIEF HEAVY SNOW MIXED WITH RAIN ARE EXPECTED WITH THESE STORMS.
MOTORISTS SHOULD SLOW DOWN IN AREAS OF REDUCED VISIBILITY AND SNOW.
ISOLATED SLICK SPOTS MAY DEVELOP ON AREA ROADWAYS.

ROADWAYS IMPACTED INCLUDE INTERSTATE 80.

* LOCATIONS IMPACTED INCLUDE...
   PALISADE...
   CLOVER VALLEY... SPRING CREEK... LAMOILLE... SOUTH FORK...
  EMIGRANT MINE AND  RUBY VALLEY...

&&

LAT...LON 4087 11447 4075 11484 4064 11531 4051 11609
      4062 11654 4077 11611 4083 11580 4090 11533
      4099 11479
TIME...MOT...LOC 2131Z 283DEG 15KT 4093 11474 4089 11516
          4079 11570 4062 11630

JRM

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 3:06 AM PSTWinter Weather AdvisoryLKNElko37 hr
Dec 17, 1:00 PM PSTSpecial Weather StatementLKNElko30 min
Dec 17, 1:35 PM PSTSpecial Weather StatementLKNElko25 min

Nearby

Winter Storm Warnings in Nevada, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.